# SDR SWIA201439432

- Difficulty date: September 15, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 29,984 hours, 25,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE AT MIDDLE LOCATION IS CHAFED.   BLENDED LT INBD FLAP MIDDLE VANE IAW REO.  FOUND TO BE OUT OF LIMITS.
